MAUDE Adverse Event Report: MEDTRONIC, LLC EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC, LLC EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 9772501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id 977c265, serial# (b)(6), product type: lead.Section d information references the main component of the system.Other relevant device(s) are: product id: 977c265, serial/lot #: (b)(6), ubd: 22-oct-2029, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
On 2026-mar-11, information was received from a manufacturer's representative (rep) regarding an external neurostimulator.The reason for call was caller reported the patient had a 977c265 implanted with 2 extensions, with a laminotomy, for a "open lead trial" on (b)(6).Caller stated the patient was doing great with the trial, has had surgical pain since implant but since last night, the patient has had unbearable mid back pain where the incision site.Caller mentioned the patient is currently in the er and they are asking the caller about eligibility for x-rays, ct scans, and mris.Agent reviewed information and redirected to healthcare provider.2026-mar-12: additional information was received from the manufacturer representative (rep).The serial number of the lead was reported.The hcp believes the cause of the patient's unbearable mid back pain was an infection that is causing pain near the surgical site.The hcp did exploratory surgery today and reopened the pocket site and spinal paddle lead surgical site, and he believes both were infected.The hcp performed a full system explant, including the lead and both extensions.The patient underwent wound irrigation and sent cultures to lab for infection analysis.The issue was resolved at this time.The patient was in stable recovery, and they were waiting lab results to determine if the infection was confirmed.

Brand Name
EXTERNAL NEUROSTIMULATOR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC, LLC
unknown
Manufacturer (Section G)
MEDTRONIC, LLC
unknown
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24676455
Report Number2182208-2026-12357
Device Sequence Number18659836
Product Code LGW
UDI-Device Identifier00763000586850
UDI-Public(01)00763000586850(17)270608
Combination Product (Y/N)N
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9772501
Device Catalogue Number9772501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date03/24/2026
Date Device Manufactured12/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown